Busca avançada
Ano de início
Entree


Noncommutative Jordan superalgebras of degree n > 2

Texto completo
Autor(es):
Pozhidaev, A. P. ; Shestakov, P.
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Algebra and Logic; v. 49, n. 1, p. 25-pg., 2010-03-01.
Resumo

We prove a coordinatization theorem for noncommutative Jordan superalgebras of degree n > 2, describing such algebras. It is shown that the symmetrized Jordan superalgebra for a simple finite-dimensional noncommutative Jordan superalgebra of characteristic 0 and degree n > 1 is simple. Modulo a "nodal" case, we classify central simple finite-dimensional noncommutative Jordan superalgebras of characteristic 0. (AU)

Processo FAPESP: 05/60337-2 - Álgebras de Lie e de Jordan, suas representações e generalizações
Beneficiário:Ivan Chestakov
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 08/50142-8 - Alexander Pozhidaev | Instituto de Matemática Sobolev, SBRAS - Rússia
Beneficiário:Ivan Chestakov
Modalidade de apoio: Auxílio à Pesquisa - Pesquisador Visitante - Internacional